# SDR DALA2023031301821

- Difficulty date: March 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 51,128 hours, 24,094 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 1L KNUCKLE KNOCKER NOT DEPLOYING. CORRECTIVE ACTION: T/S 1L DOOR RETRACTABLE DOOR MECHANISM PER B757 AMM 51-11-20. FOUND KNUCKLE KNOCKER BINDING ON DOOR LINING. REPOSITIONED LINER AND ADJUSTED ARMING CONTROL ROD. OPS CK GOOD. (2663039)
